# SDR VNAA202409240025

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH67032161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICES (2EA) BTW FS865 - FS881 AND RBL9 - LBL9 AT CABIN PAX.  SPLICES (2EAS) BTW FS865 - FS881 AND RBL9/LBL9 WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-51-43-101-001-A02; WERE FABRICATED PER SNIEO DRAWING SH670-32161 CT0001-01 MW13 REV 2021-05 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
